# SDR 0002266625

- Difficulty date: May 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 78,999 hours, 13,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -M- INSPECTION,  FOUND CORROSION ON CABIN FLOOR RT SIDEWALL FLANGE. REPAIRED PER EA 66-176776.
